Error Bounds for Continued Fractions K (1/bn).
Numerische Mathematik, Tome 29 (1977), pp. 261-268
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__29_132519,
author = {D.A. Field},
title = {Error {Bounds} for {Continued} {Fractions} {K} (1/bn).},
journal = {Numerische Mathematik},
pages = {261--268},
year = {1977},
volume = {29},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__29_132519/}
}
D.A. Field. Error Bounds for Continued Fractions K (1/bn).. Numerische Mathematik, Tome 29 (1977), pp. 261-268. http://geodesic.mathdoc.fr/item/NUMA_1977__29_132519/